MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 8MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 8MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035478300
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the treatment of posterior cerebral artery aneurysm the subject coil prematurely detached in the catheter and was removed using a snare.The subject device was replaced, and the procedure was completed successfully.There were no clinical consequences to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned product was confirmed to be the product reported in the complaint.During visual inspection, the coil was found detached and kinked with delivery wire and introducer sheath not returned.The functional inspection could not be performed as the coil was returned detached.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was returned for analysis and the reported event was confirmed.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information clarified that the device was prepared as per the dfu and that continuous flush was set up and maintained throughout the clinical procedure.The main coil was returned for analysis in the detached state and was also found to be kinked confirming the reported event.The coil delivery wire and introducer sheath were not returned for device analysis.This complaint appears to be associated with a product that met design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Therefore, an assignable cause of procedural factors will be assigned to both as reported event main coil prematurely detached/separated during use and the as analyzed events main coil kinked/bent and main coil prematurely detached/separated during use.

Brand Name
TARGET 360 SOFT 8MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14981957
Report Number3008881809-2022-00336
Device Sequence Number20076982
Product Code HCG
UDI-Device Identifier04546540676603
UDI-Public04546540676603
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model NumberM0035478300
Device Catalogue NumberM0035478300
Device Lot Number22801353
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY 27 MICROCATHETER (MICROVENTION); HEADWAY 27 MICROCATHETER (MICROVENTION); SOLITAIRE STENT RETRIEVER (MEDTRONIC); SOLITAIRE STENT RETRIEVER (MEDTRONIC)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown